Translator Disclaimer
May 2014 The obstacle problem for quasilinear stochastic PDEs: Analytical approach
Laurent Denis, Anis Matoussi, Jing Zhang
Ann. Probab. 42(3): 865-905 (May 2014). DOI: 10.1214/12-AOP805

Abstract

We prove an existence and uniqueness result for quasilinear Stochastic PDEs with obstacle (OSPDE in short). Our method is based on analytical technics coming from the parabolic potential theory. The solution is expressed as a pair $(u,\nu)$ where $u$ is a predictable continuous process which takes values in a proper Sobolev space and $\nu$ is a random regular measure satisfying the minimal Skohorod condition.

Citation

Download Citation

Laurent Denis. Anis Matoussi. Jing Zhang. "The obstacle problem for quasilinear stochastic PDEs: Analytical approach." Ann. Probab. 42 (3) 865 - 905, May 2014. https://doi.org/10.1214/12-AOP805

Information

Published: May 2014
First available in Project Euclid: 26 March 2014

zbMATH: 1298.60064
MathSciNet: MR3189060
Digital Object Identifier: 10.1214/12-AOP805

Subjects:
Primary: 31B150, 35R60, 60H15

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
41 PAGES


SHARE
Vol.42 • No. 3 • May 2014
Back to Top